food interaction for FRENIN
alcohol interaction for FRENIN
pregnancy interaction for FRENIN
lactation interaction for FRENIN
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
SALT INFORMATION for FRENIN
How it works
Common side effects
SUBSTITUTES for FRENIN
- PHENPRES 10MG INJECTION(1 ML injection in vial)Neon Laboratories LtdRs. 227/ML of injectionRs. 227save 2% more per ML of injection
- SYNEP 10MG INJECTION(1 ML injection in vial)Molekule India Pvt LtdRs. 210/ML of injectionRs. 210save 9% more per ML of injection
- Dr. Sanjay VermaMBBS, MS
- Dr. Anita SethiMBBS, MD, DNB, Fellowship
- Dr. Vandana SarohaMBBS, MS, Fellowship
- Dr. Ira ChopraMBBS, MS
- Dr. Dheeraj GuptaMBBS, MS, Fellowship
Expert advice for FRENIN
- Oral phenylephrine should be taken with food
- Phenylephrine can make you restless, so don't take it too close to bedtime
- Do not use this medicine without doctor's advice if you are pregnant or breast feeding
- Smoking may worsen the effect; therefore use of tobacco should be avoided.
Frequently asked questions for FRENIN
Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it
Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine
Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure
Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.